# SDR 751PA0022

- Difficulty date: September 3, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 50,997 hours, 17,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR LIGHT BY L1 DOOR INOP.  REPAIRED BROKEN WIRE AND REPLACED LENSE.  OPS CHECKS OK.
